# SDR SWAA2021061883214

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 58,053 hours, 34,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF AFT UPPER SURFACE HAS PEELED FIBERS.  EVALUATED FLOORBOARD 242AF AND FOUND PULLED FIBERS TO UPPER FACE SHEET, REPAIRABLE IAW SRM 53-00-50-2R-0 REV. 73 REPAIR GENERAL TABLE 201 REPAIR 1.   CLEANED & PREPPED FLOORBOARD IAW SRM 53-00-50-2R-1 REV. 73 STEPS 3 A C E F AND SRM 53-00-50-2R-0 REV. 73 REPAIR GENERAL.  BONDED REPAIR PLIES IAW SRM 53-00-50-2R-1 REV. 73 STEPS 3 J-M AND SRM 53-00-50-2R-0 REV. 73 REPAIR GENERAL. TAP TESTED GOOD. REPAIRED DAMAGE TO FLOORBOARD 242AF AFT UPPER SURFACE IAW SRM 53-00-50-2R-1 REV. 73 AND SRM 53-00-50-2R-0 REV. 73 REPAIR GENERAL.
